# SDR 2009FA0000182

- Difficulty date: March 6, 2009
- Submitted: March 6, 2009
- Operation: General aviation
- Aircraft: N505HC
- Make and model: Cessna 441
- Aircraft serial: 4410257
- Aircraft time: 9,268 hours, 10,400 cycles
- Engine: Garrtt TPE33110N
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 581201214
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 9,268 hours, 10,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSP, THE HORIZONTAL STABILIZER WAS REMOVED.  VISUALLY DISCOVERED THE SHELF UNDER THE HORIZ STAB WAS CRACKED AT THE AFT END WHERE IT IS RIVETED TO THE AFT HORIZ STAB MOUNT BULKHEAD.
